MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-TOTAL HIP

MEDLINE INDUSTRIES, LP MEDLINE; DBD-TOTAL HIP
Catalog Number DYNJ905847K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, during a right total hip arthroplasty on (b)(6) 2025, while the physician was suctioning out the femoral canal, approximately 4.5cm of the suction tip broke off and entered the femoral canal.The physician could not retrieve the device and felt it was in the patient's best interest to leave the object in as further attempts or removal were deemed to pose a greater risk of injury and structural compromise.The device was being used to suction out the femoral canal."no serious injury was identified".There was no impact to the procedure, and the procedure was completed.The patient followed up postoperatively with the operating physician.A sample is not available for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, during a right total hip arthroplasty on (b)(6) 2025, while the physician was suctioning out the femoral canal, approximately 4.5cm of the suction tip broke off and entered the femoral canal.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL HIP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24240440
Report Number1423395-2026-00017
Device Sequence Number21376134
Product Code OJH
UDI-Device Identifier10195327633295
UDI-Public10195327633295
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/31/2026
Device Catalogue NumberDYNJ905847K
Device Lot Number24LBL128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale
Patient Weight86 KG